Nausea, No Appetite Accompanied By Weakness And Not Excited When Treating Vertigo?
Good evening doctor, I am 20 years old mother of 1 child and breastfeeding … I want to ask, how come I haven’t had a good week because the child is sick, well 3 days ago I was dizzy going around / vertigo. After I was treated and given medicine after taking the drug, my body felt weak and uninspired .. Then I felt nauseous sx and no appetite .. What was the reason I was sick since vertigo was weak and lacked enthusiasm and was like confused because of stress huh . Thanks ..
Hello, thanks for the question.
Vertigo is a condition where a person experiences dizziness, until he feels himself or around him spinning. Vigo can last for several minutes or hours, depending on the severity. Symptoms that can arise include spinning dizziness, nausea, vomiting, abnormal eye movements (nystagmus), sweating, decreased hearing, ringing in the ears or tinnitus, and others. If you experience severe vertigo, it can cause the sufferer to fall or faint. Symptoms of vertigo can generally cause a decrease in appetite, weakness, due to nausea, vomiting and dizziness that is felt. We recommend that you eat in small portions but often, avoid foods that have a sharp and pungent taste and smell, multiply the consumption of water, adequate rest, adequate sleep, regular exercise, avoid smoking, stress, alcohol. If complaints do not improve or get worse, you should consult a doctor. The doctor will conduct a direct examination on the patient and additional examinations if needed such as blood tests, etc. Handling will be adjusted to the condition and severity that occurs. If the body feels weak and nausea, vomiting is felt continuously, the doctor may recommend treatment in the hospital.
Thus, hopefully it helps.